Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 5 Number 1 June 1999

Volume 5 Number 1 June 1999. Download PDF

  • Uniqueness of positive solution to a class of quasilinear differential equations by M. Guedda and E. NabanaDownload PDF

  • On the existence of degenerate hypersurfaces in Sasakian manifolds by Constantin CalinDownload PDF

  • Biharmonic point singularities in n by T. AI-Fadhel, V. Anandam and S.I. OthmanDownload PDF

  • The height pairing on elliptic curves with complex multiplication by S. SiksekDownload PDF

  • A note on the accuracy of some estimation techniques in the presence of measurement errors by L.N. Sahoo and R.K. SahooDownload PDF

Last updated on : October 22, 2023 2:39pm